Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8282
Title: On the Darboux and Birkhoff steps in the asymptotic stability of solitons
Authors: Cuccagna, Scipio
Keywords: Hamiltoniandifferential formsflow
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Scipio Cuccagna, "On the Darboux and Birkhoff steps in the asymptotic stability of solitons", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 197–257.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: We give a unified proof of the step to find Darboux coordinates and of the ensuing Birkhoff normal forms procedure, developed in the course of the proof of asymptotic stability of solitary waves in [4, 8, 10].
URI: http://hdl.handle.net/10077/8282
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Cuccagna_RIMUT44.pdf580.48 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

557
checked on Apr 11, 2019

Download(s)

627
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.